RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 3, страницы 84–126 (Mi aa1701)  

Статьи

The regular free boundary in the thin obstacle problem for degenerate parabolic equations

A. Banerjeea, D. Daniellib, N. Garofaloc, A. Petrosyanb

a TIFR CAM, Bangalore-560065
b Department of Mathematics, Purdue University, 47907 West Lafayette, IN
c Dipartimento di Ingegneria Civile, Edile e Ambientale (DICEA), Università di Padova, 35131 Padova, ITALY

Аннотация: In this paper we study the existence, the optimal regularity of solutions, and the regularity of the free boundary near the so-called regular points in a thin obstacle problem that arises as the local extension of the obstacle problem for the fractional heat operator $(\partial_t - \Delta_x)^s$ for $s \in (0,1)$. Our regularity estimates are completely local in nature. This aspect is of crucial importance in our forthcoming work on the blowup analysis of the free boundary, including the study of the singular set. Our approach is based on first establishing the boundedness of the time-derivative of the solution. This allows reduction to an elliptic problem at every fixed time level. Using several results from the elliptic theory, including the epiperimetric inequality, we establish the optimal regularity of solutions as well as the $H^{1+\gamma,\frac{1+\gamma}{2}}$ regularity of the free boundary near such regular points.

Ключевые слова: Signorini complementary conditions, elastostatics, problems with unilateral constraints, fractional heat equation.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1800527
Science and Engineering Research Board Matrix grant MTR/2018/000267
Università di Padova
The first author was supported in part by SERB Matrix grant MTR/2018/000267. The third author was supported in part by a Progetto SID (Investimento Strategico di Dipartimento) “Non-local operators in geometry and in free boundary problems, and their connection with the applied sciences,” University of Padova, 2017. The fourth author was supported in part by NSF Grant DMS-1800527.


Полный текст: PDF файл (330 kB)
Первая страница: PDF файл
Тип публикации: Статья
Поступила в редакцию: 16.06.2019
Язык публикации: английский

Образец цитирования: A. Banerjee, D. Danielli, N. Garofalo, A. Petrosyan, “The regular free boundary in the thin obstacle problem for degenerate parabolic equations”, Алгебра и анализ, 32:3 (2020), 84–126

Цитирование в формате AMSBIB
\RBibitem{BanDanGar20}
\by A.~Banerjee, D.~Danielli, N.~Garofalo, A.~Petrosyan
\paper The regular free boundary in the thin obstacle problem for degenerate parabolic equations
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 3
\pages 84--126
\mathnet{http://mi.mathnet.ru/aa1701}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1701
  • http://mi.mathnet.ru/rus/aa/v32/i3/p84

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020